Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. The Connectivity of Friends-and-Strangers Graphs on Complete Multipartite Graphs

The Connectivity of Friends-and-Strangers Graphs on Complete Multipartite Graphs

Thumbnail Image
Download
Name

26_2024_740_ReferencePDF.pdf

Size

495.43 KB

Format

Adobe PDF

Checksum (MD5)

6f6d4066d07f253156ac23d1b90eede5

Download all files submitted through automated deposit
art_2298574714927490151.zip (489.69 KB)
Author(s)
Zhu, Honglin
Date Issued
December 31, 2024
Journal
Annals of Combinatorics
Publisher
Springer International Publishing
Citation
Zhu, H. The Connectivity of Friends-and-Strangers Graphs on Complete Multipartite Graphs. Ann. Comb. 29, 691–718 (2025).
Version
Author's final manuscript
Abstract
For simple graphs X and Y on n vertices, the friends-and-strangers graph FS ( X , Y ) is the graph whose vertex set consists of all bijections σ : V ( X ) → V ( Y ) , where two bijections σ and σ ′ are adjacent if and only if they agree on all but two adjacent vertices a , b ∈ V ( X ) such that σ ( a ) , σ ( b ) ∈ V ( Y ) are adjacent in Y. Resolving a conjecture of Wang, Lu, and Chen, we completely characterize the connectedness of FS ( X , Y ) when Y is a complete bipartite graph. We further extend this result to when Y is a complete multipartite graph. We also determine when FS ( X , Y ) has exactly two connected components where X is bipartite and Y is a complete bipartite graph.
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Article is made available in accordance with the publisher's policy and may be subject to US copyright law. Please refer to the publisher's site for terms of use.
Persistent DSpace Link
https://hdl.handle.net/1721.1/163971
DOI of Published Version
https://doi.org/10.1007/s00026-024-00740-z
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.